# SDR AALA202210031005

- Difficulty date: September 28, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A300*
- Aircraft serial: 1472
- Aircraft time: 70,097 hours, 26,545 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING AT PVD, A LOOSE CATERING CART FROM THE REAR OF THE FUSELAGE ROLLED FORWARD AND SLAMMED INTO THE FLIGHT DECK DOOR, TEARING OFF THE DOOR FROM ITS HINGES. MAINTENANCE REPLACED THE FLIGHT DECK DOOR PER AMM 52-51-11.. (NOTE: ENGINEERING REVIEWED THIS EVENT AND DETERMINED IT WAS A SIGNIFICANT SAFETY EVENT.)
